# SDR ASOA03375

- Difficulty date: August 16, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE INTERCOSTAL BRACKET AT FS 484 AND LBL 27 AND RBL/LBL 36 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE INTERCOSTAL BRACKET AT FS 484 AND LBL 27, RBL/LBL 36 IAW SRM 51-00.  (M)
